|tenofovir & valacyclovir
Jun 8, 2004
I was dx with HIV and genital herpes about two and a half years ago. Just this week I was advised by my GP that my CD4/viral load numbers are such that I need to go to meds asap. He suggested tenofovir/ efavirenz/ lamivudine. My concern is about the interaction that might develop between the tenofovir and the valacyclovir. I take the valacyclovir (suppression therapy) for genital herpes. What do you know about the interactions of these two medications? Many thanx for your insights.
| Response from Dr. Young
Tige, thanks for your question.
As far as I'm aware, there are no significant known interactions between valacyclovir and your HIV medications.
The suggested HIV regimen should prove to be very potent and very well tolerated.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Early Signs Of Hiv Appear Before 8 Weeks?
- What Can You Use For Burning Vaginal Neuropathy?
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- Will Chlamydia Cause An Abnormal Pap Smear?
- What Causes Recurrent Bacterial Vaginosis Infections?
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.